Ok we had unprotected sex on thursday two days after her period ended , i didnt ejaculate but i think i did precum while i was in her , i got worried so i stopped , she took the "morning after pill" Next choice 56 hours after the insident , now its been 12 days after we had sex shes been having stomach cramps and headackes im worried that she might be pregnant
Stomach cramps and headaches aren't just signs of pregnancy, they can be because of numerous things - pms, constipation, dehydration, and are a bug side effect of the morning after pill.
All she can do is wait until her next period is due and take a pregnancy test. Most likely she's not pregnant, since two days after a period ending isn't the most fertile time for a women, plus she took the morning after pill. Be advised though she could experience a late or missing period, or irregular bleeding due to taking that pill.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.